# SDR SIMA20190128004

- Difficulty date: January 28, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 37,158 hours, 31,991 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Part number: 14572021004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING TO FUSELAGE FAIRING ATTACH ANGLE ON FUSELAGE HAS A 1" CRACK AT FRAME 42. REMOVED AND REPLACED RT UPPER WING TO FUSELAGE FAIRING ATTACH ANGLE AT FRAME 42 IAW SRM 51-40-02.
